MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC.; ULTRASOUND

SIEMENS MEDICAL SOLUTIONS USA, INC.; ULTRASOUND
Catalog Number 10433816
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
01/dec/2025 - eaf - initial clarification - wwc.
 
Event or Problem Description
The image quality is not sharp, delay in response when pushing the buttons specifically with stress, dgc not reacting to slider position.

Common Device Name
ULTRASOUND
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer (Section G)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 se 51st st
issaquah, WA 98029
6506257209
MDR Report Key24801242
Report Number3023245-2026-00031
Device Sequence Number21318300
Product Code IYN
UDI-Device Identifier04056869002804
UDI-Public4056869002804
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number10433816
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date04/07/2026
Usage of Device A
Patient Sequence Number1
Patient SexUnknown